View Full Version : cutting finpecia ?

07-03-2011, 07:52 AM
I see a lot of talk about small dosage going from the 1mg to 0.5 how do you go about cutting it ? and how do you know its the right amount ? are sides usually a lot less with lower dosage ?

07-03-2011, 08:04 AM
Some people use special pill cutters. I tried one and found that I prefer to use a scalpel blade. Any very fine, sharp blade will do the job.

There's no need to worry about any small variations in dosage that might occur as a result of one half being slightly larger than the other.

With the lower dose there is a reduced chance of experiencing side effects, or the side effects can be milder. That's if you experience any at all.

07-03-2011, 08:18 AM
would you recommend starting at 0.5 ? ive been taking it now for just over a week & half ?

07-03-2011, 08:30 AM
It's a dosage that many people take with success. You can always up the dosage back to 1mg at a later date.

07-03-2011, 11:32 AM
Thanks very much ;)

07-03-2011, 01:11 PM
i think it also depends on your height and body weight. i've been prescribed 1/3 of finasteride (5mg) by dr. bernstein.

07-04-2011, 06:23 AM
well just got my self a pill cutter , and from now on will be taking 0.5

07-07-2011, 01:49 PM
will i see the same kind of results with 0.5 as 1mg ?

07-07-2011, 11:10 PM
.5mg is in actual fact an appropriate amount to take in terms of fighting DHT as just as or nearly as effective.


Also see this chart to see difference in dosage and its effect on hair count


07-08-2011, 01:35 AM
Thanks for the info Spex your the man ! :p ;) :D

07-08-2011, 12:00 PM
I use a pill-cutter to cut my 5mg fin into 4 1.25. You can get a pill cutter in a pharmacy. I ordered mine from Amazon I think.

07-08-2011, 12:33 PM
No worries B&H

Cut back on the smokes ;)

07-09-2011, 03:15 AM
Well last night I went round my girls house after I had finished work at 11.30pm had four cans of beer and we started to have sex and i flopped she was trying everything to get me hard again but with no luck, starting to think maybe the tablets are giving me sides ? noticed now when i have been wanking sometimes its an effort to keep it up ? :(

07-12-2011, 01:11 AM
Thanks for the vision..

Dont let the mind beat you mate - honestly its a powerful tool. You expect sides you will get them.

After 4 pints im usually past out..nevermind getting wood.

Get online , get some free porn up and get inspired. ;)

07-12-2011, 06:07 AM
so spex according to those graphs fins effect peaks at 6 months and anyything after that is just at that peak? So if i havent seen any results after 6 months means that fin is too weak for me?:confused: Also if that graph looked at fin use over 5 years u would see a reduction in hair counts after the first 1-2 years of taking fin

07-12-2011, 07:09 AM
I'm gonna keep taking the tablet just started a gym now as well to try and keep my mind focused and positive , also haven't smoked a ciggi in 4 days ... seeing how long i can last :)